# SDR COMA2009032350101

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 20,578 hours, 16,732 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: YE4N023
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM GSO RECEIVED RT REV UNLOCK CAUTION MSG.  COMPLIED WITH QRH, EMERGENCY DECLARED, A/C RETURNED TO GSO LANDED SAFELY.  REMOVED AND REPLACED RT THRUST REVERSER DEPLOY RELAY 2K1KE.
